# SDR CALA2020010600036

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 103,081 hours, 22,045 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 201280108
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TOTAL FUEL QTY INDICATION INOP TOTAL FUEL QUANTITY HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CAR D 28130, TOMCQC REV PERFORMED .
